# SDR TRBA201130402

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 33,064 hours, 33,339 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FOUND PAX STAIR EMERGENCY LIGHT INOPERATIVE.  RECONNECTED LOOSE WIRE ON LIGHT ASSY 20-41-00 ASP.
